# SDR C2XA98IA164

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671400230
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER 21 LEFT CORRODED AFT OF FRAME 41.  MAINTENANCE REMOVED THE DAMAGED SECTION OF THE STRINGER AND INSTALLED A REPAIR SPLICE IN REFERENCE TO ATR-42 SRM 53-00-00 AND 51-21-28.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
